# SDR 2004UALA00522

- Difficulty date: June 1, 2004
- Submitted: June 8, 2004
- Operation: Air carrier
- Aircraft: N604UA
- Make and model: Boeing 767222
- Aircraft serial: 21865
- Aircraft time: 75,146 hours, 19,270 cycles
- Engine: Pwa JT9D7R4D
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Warning Light
- Condition: Illuminated
- Location: Te Flaps
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LANDED LAX UNDER AMBER ALERT DUE TO FLAP DISAGREE INDICATION.  ACCOMPLISHED FLAP POSITION TRANSMITTER SYNCHRONIZATION CHECK ON 3, 4, AND 5 FLAP POSITION TRANSMITTERS.  FOUND NR 4 OUT OF LIMITS.  ADJUSTED TRANSMITTER.
